Alert archive / California / Gale Warnings in 2025
Gale Warning 7, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Feb 17, 2025, 2:12 PM PST. It took effect at Feb 18, 2025, 11:00 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2025, 2:12 PM PST (22:12 UTC)
- In effect from
- Feb 18, 2025, 11:00 PM PST
- Expired
- Feb 19, 2025, 6:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
857 WHUS76 KEKA 172212 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 212 PM PST Mon Feb 17 2025 PZZ470-180615- /O.CON.KEKA.SC.Y.0020.000000T0000Z-250218T1100Z/ /O.UPG.KEKA.GL.A.0007.250219T0400Z-250219T1400Z/ /O.NEW.KEKA.GL.W.0007.250219T0400Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 212 PM PST Mon Feb 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 8 PM TUESDAY TO 6 AM PST WEDNESDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, seas 11 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 8 PM Tuesday to 6 AM PST Wednesday. For the Small Craft Advisory, until 3 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-180615- /O.CON.KEKA.SC.Y.0021.000000T0000Z-250218T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 212 PM PST Mon Feb 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...Seas 10 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
326 WHUS76 KEKA 180458 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 858 PM PST Mon Feb 17 2025 PZZ470-181300- /O.CON.KEKA.SC.Y.0020.000000T0000Z-250218T1100Z/ /O.CON.KEKA.GL.W.0007.250219T0400Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 858 PM PST Mon Feb 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM TUESDAY TO 6 AM PST WEDNESDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, seas around 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 8 PM Tuesday to 6 AM PST Wednesday. For the Small Craft Advisory, until 3 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-181100- /O.CON.KEKA.SC.Y.0021.000000T0000Z-250218T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 858 PM PST Mon Feb 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WHAT...Seas 10 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
405 WHUS76 KEKA 181040 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 240 AM PST Tue Feb 18 2025 PZZ470-181845- /O.CAN.KEKA.SC.Y.0020.000000T0000Z-250218T1100Z/ /O.EXT.KEKA.GL.W.0007.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 240 AM PST Tue Feb 18 2025 ...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 6 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-181845- /O.CAN.KEKA.SC.Y.0021.000000T0000Z-250218T1100Z/ /O.NEW.KEKA.SC.Y.0022.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 240 AM PST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 6 AM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
819 WHUS76 KEKA 181708 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 908 AM PST Tue Feb 18 2025 PZZ470-190115- /O.CON.KEKA.GL.W.0007.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 908 AM PST Tue Feb 18 2025 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 6 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-190115- /O.CON.KEKA.SC.Y.0022.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 908 AM PST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 6 AM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
672 WHUS76 KEKA 182310 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 310 PM PST Tue Feb 18 2025 PZZ470-190715- /O.CON.KEKA.GL.W.0007.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 310 PM PST Tue Feb 18 2025 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PST WEDNESDAY... * WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 6 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-190715- /O.EXT.KEKA.SC.Y.0022.250219T0700Z-250220T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 310 PM PST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 9 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
691 WHUS76 KEKA 190503 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 903 PM PST Tue Feb 18 2025 PZZ470-191315- /O.CON.KEKA.GL.W.0007.250219T0700Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 PM PST Tue Feb 18 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 AM PST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-475-191315- /O.CON.KEKA.SC.Y.0022.250219T0700Z-250220T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PST Tue Feb 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * Additional Details...The strongest winds will be for a short period of time later tonight as a front moves. Wednesday morning winds quickly diminish as a behind the front and the new northwest swell quickly builds in. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
396 WHUS76 KEKA 191055 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 255 AM PST Wed Feb 19 2025 PZZ470-191400- /O.CON.KEKA.GL.W.0007.000000T0000Z-250219T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 255 AM PST Wed Feb 19 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 AM PST early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-191900- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-250220T1100Z/ Pt St George to Cape Mendocino out 10 nm- 255 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-191900- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-250220T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 255 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-191900- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-250221T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
183 WHUS76 KEKA 191401 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 601 AM PST Wed Feb 19 2025 PZZ470-192215- /O.EXP.KEKA.GL.W.0007.000000T0000Z-250219T1400Z/ /O.EXA.KEKA.SC.Y.0022.000000T0000Z-250220T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 601 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 5 to 15 kt and seas 10 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-192215- /O.CON.KEKA.SC.Y.0022.000000T0000Z-250220T1100Z/ Pt St George to Cape Mendocino out 10 nm- 601 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...Northwest winds 5 to 15 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-192215- /O.CON.KEKA.SC.Y.0022.000000T0000Z-250220T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 601 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WHAT...Northwest winds 5 to 15 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-192215- /O.CON.KEKA.SC.Y.0022.000000T0000Z-250221T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 601 AM PST Wed Feb 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 17, 4:42 AM PST, 9 hours 30 minutes earlier.
Area forecast discussion, Feb 17, 4:42 AM PST, 9 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
442 AM PST Mon Feb 17 2025
.SYNOPSIS...Showers activity persist through the day, followed by
briefly drier and calm weather on Tuesday. Additional rain is
expected Tuesday night and Wednesday. A long period of dry and
warm weather is expected to start settling in by end of the work
week.
&&
.DISCUSSION...Overnight, light showers continue moving inland across
the northern portion of the forecast area. Showers activity are
expected to persist through the day, tapering off by late
afternoon/early evening. High temperatures are forecast to be
slightly lower than yesterday's reading as the flow becomes more
zonal, with highs in the upper 40's to mid 50's.
Tonight into Tuesday, a shortwave ridge briefly builds in. For
areas where skies clear out quickly, areas of valley fog are
expected to develop into Tuesday. Overnight temperatures are
forecast to range from mid 30's to low 40's, with lows in the
upper 20's to low 30's in Trinity County. Warmer temperatures are
expected on Tuesday as the ridge moves overhead, while another
frontal system approaches the area from the west. Mid to high
level moisture will increase throughout the day on Tuesday. PWAT
values are expected to increase to 0.8 to 1.0 inches along the
North Coast late morning/early afternoon on Tuesday. Resulting in
some light rain showers moving inland along the North Coast early
Tuesday evening.
A shortwave trough and associated frontal system will move in
Tuesday night and Wednesday. Southerly winds will increase
Tuesday night with a low level coastal jet in advance of the front
will likely produce gusts around 25 to locally 40 mph over the
more prominent coastal headlands and exposed ridges. Along the
frontal system, a zone of WAA and west- southwesterly moisture
flux will aid in a reinforcing of the precipitation across the
northern half of the forecast area, with moderate to locally heavy
rainfall over Del Norte and far northern Humboldt late Tuesday
night into early Wednesday. These front will be progressive,
limiting the duration of the heaviest precipitation. Precipitation
will become showery in the wake of the front.
A colder air mass will subsequently spread across the West Coast
Wednesday morning, with 500 mb temperatures of -25C to -28C. GFS
and NAM are showing a less instability with this system. However,
some shallow instability with a cold layer aloft over Del Norte
and Humboldt Counties will be capable of produce moderate showers
bands Wednesday morning and afternoon. Snow levels hover around
5000 feet Wednesday morning, lowering to 4000 feet by Wednesday
evening. Lingering showers are expected to taper off Wednesday
evening as high pressure builds in aloft.
Long range ensembles remain in good agreement that a long period of
dry and warm weather is expected to settle in by Thursday. Climate
Prediction Center's 6-10 Day Temperatures and Precipitation
Outlook indicates 70-80% probability of above normal temperatures
and 30-50% below normal precipitation for the West beginning next
weekend. /ZVS
&&
.AVIATION...Mainly MVFR conditions with light showers moving
inland along the coastal terminals early this morning. Brief
periods of IFR ceilings are likely with the passing showers,
especially at KCEC. These conditions are expected to persist
through the day today at KCEC and KACV, with showers activity
gradually diminishing through the afternoon. Short- term guidances
suggests ceilings lowering to IFR this evening, before light
offshore flow develops aiding in lifting ceilings to VFR
conditions along the coast tonight into Tuesday. For UKI, LIFR
conditions with low ceilings around FL003 have developed
overnight. Ceilings are expected to gradually lift this morning,
with conditions becoming VFR at least after 17/18Z. Winds are
expected to become south- southwest at 5 to 10 kts for the
coastal terminals, while winds shift to northeast for areas
farther south as UKI. Late this evening into TUesday, light
offshore to very light and variable winds. /ZVS
&&
.MARINE...Westerly winds will continue to weaken until another low
pressure system approaches the coast Tuesday afternoon resulting in
near gale winds with gale force gusts possible Tuesday evening into
Wednesday early morning. Beyond Wednesday, moderate to fresh breezes
can be expected as a ridge of high pressure builds and weak thermal
trof conditions develop.
A long period swell will persist through Tuesday and then steep seas
will dominate the sea state when the front moves through the area
late Tuesday. TRN
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 AM PST Tuesday for PZZ450-455-
470-475.
Gale Watch from Tuesday evening through late Tuesday night
for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 2:38 AM PST | Gale Watch | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.